# SDR FDEA202404020621

- Difficulty date: April 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53770320206
- Condition: Cracked
- Location: Frm 21 S43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T UNDER FLOOR AREA LH SIDE PLATE CRACK AT S-43L~S-44L, FR21 POSITION. REPLACED THE SIDE PLATE WITH NEW PART AT FR21 AND S-43L~44L, I.A.W A300-600F SRM 51-72-  10-001, PAGE 2 & 51-40-21-001, PARA 6~7, PAGE 7B~50. REPAIR CLASSIFIED AS MINOR PER GMM 6-  2-100.
